Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 423-432
http://dx.doi.org/10.1155/S0161171280000300

Generalized Köthe-Toeplitz duals

Department of Pure Mathematics, Queen's University of Belfast, Belfast BT7 1NN, Ireland

Received 9 November 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. J. Maddox, “Generalized Köthe-Toeplitz duals,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 423-432, 1980. doi:10.1155/S0161171280000300